Journal of Fractal Geometry


Previous issue  | Next issue  | Most recent Issue | All Issues | JFG summary
Volume 3, Issue 2, 2016
Metadata
 

Attractors for iterated function systems
Emma D'Aniello and Timothy H. Steele
pp. 95–117
Abstract | Full-Text PDF (228 KB) | Metadata

Asymptotic perturbation of graph iterated function systems
Haruyoshi Tanaka
pp. 119–161
Abstract | Full-Text PDF (327 KB) | Metadata

The Hausdorff dimension of sets of numbers defined by their $Q$-Cantor series expansions
Dylan Airey and Bill Mance
pp. 163–186
Abstract | Full-Text PDF (229 KB) | Metadata

Quasi-Assouad dimension of fractals
Fan Lü and Li-Feng Xi
pp. 187–215
Abstract | Full-Text PDF (271 KB) | Metadata